• Previous Article
    Delta shocks and vacuum states in vanishing pressure limits of solutions to the relativistic Euler equations for generalized Chaplygin gas
  • CPAA Home
  • This Issue
  • Next Article
    Steady state solutions of ferrofluid flow models
November  2016, 15(6): 2357-2372. doi: 10.3934/cpaa.2016040

Elliptic operators with unbounded diffusion coefficients perturbed by inverse square potentials in $L^p$--spaces

1. 

Università degli Studi di Pavia, Dipartimento di Matematica “F. Casorati”, via Ferrata 1, 27100 Pavia

2. 

Dipartimento di Fisica, Universitá degli Studi di Salerno, via Giovanni Paolo II, 132, 84084, Fisciano (Sa), Italy

3. 

Dipartimento di Ingegneria dell'Informazione e Matematica Applicata, Università degli Studi di Salerno, Via Ponte Don Melillo, 84084 Fisciano (Sa)

Received  March 2016 Revised  June 2016 Published  September 2016

In this paper we give sufficient conditions on $\alpha \ge 0$ and $c\in R$ ensuring that the space of test functions $C_c^\infty(R^N)$ is a core for the operator \begin{eqnarray} L_0u=(1+|x|^\alpha )\Delta u+\frac{c}{|x|^2}u=:Lu+\frac{c}{|x|^2}u, \end{eqnarray} and $L_0$ with a suitable domain generates a quasi-contractive and positivity preserving $C_0$-semigroup in $L^p(R^N), 1 < p < \infty$. The proofs are based on some $L^p$-weighted Hardy's inequality and perturbation techniques.
Citation: Simona Fornaro, Federica Gregorio, Abdelaziz Rhandi. Elliptic operators with unbounded diffusion coefficients perturbed by inverse square potentials in $L^p$--spaces. Communications on Pure & Applied Analysis, 2016, 15 (6) : 2357-2372. doi: 10.3934/cpaa.2016040
References:
[1]

A. Canale, A. Rhandi and C. Tacelli, Schrödinger type operators with unbounded diffusion and potential terms,, \emph{Ann. Scuola Norm. Sup. Pisa Cl. Sci.}, ().   Google Scholar

[2]

Trans. Am. Math. Soc., 284 (1984), 121-139. doi: 10.2307/1999277.  Google Scholar

[3]

Discrete Cont. Dyn. Syst. S., 6 (2013), 649-655.  Google Scholar

[4]

Clarendon Press, Oxford, 1987.  Google Scholar

[5]

Springer-Verlag, New York, 2000.  Google Scholar

[6]

Discrete Contin. Dyn. Syst., 18 (2007), 747-772. doi: 10.3934/dcds.2007.18.747.  Google Scholar

[7]

Discrete Contin. Dyn. Syst., 33 (2013), 5049-5058.  Google Scholar

[8]

Springer, 1983. doi: 10.1007/978-3-642-61798-0.  Google Scholar

[9]

J. Evol. Equ., 15 (2015), 53-88. doi: 10.1007/s00028-014-0249-z.  Google Scholar

[10]

Mediterranean Journal of Mathematics, 5 (2008), 357-369. doi: 10.1007/s00009-008-0155-0.  Google Scholar

[11]

Ann. Scuola Norm. Sup. Pisa Cl. Sci., XI (2012), 303-340.  Google Scholar

[12]

J. Evol. Equ., 16 (2016), 391-439. doi: 10.1007/s00028-015-0307-1.  Google Scholar

[13]

Mat. Zametki, 67 (2000), 563-572. doi: 10.1007/BF02676404.  Google Scholar

[14]

Lecture Notes in Math. 1184, Springer-Verlag, 1986. doi: 10.1007/BFb0074922.  Google Scholar

[15]

J. Math. Soc. Japan, 34 (1982), 677-701. doi: 10.2969/jmsj/03440677.  Google Scholar

[16]

Japan. J. Math., 22 (1996), 199-239.  Google Scholar

[17]

London Math. Soc. Monographs 31, Princeton Univ. Press 2004.  Google Scholar

[18]

Academic Press, New York, 1975.  Google Scholar

[19]

Arch. Rational Mech. Anal., 52 (1973), 44-48.  Google Scholar

show all references

References:
[1]

A. Canale, A. Rhandi and C. Tacelli, Schrödinger type operators with unbounded diffusion and potential terms,, \emph{Ann. Scuola Norm. Sup. Pisa Cl. Sci.}, ().   Google Scholar

[2]

Trans. Am. Math. Soc., 284 (1984), 121-139. doi: 10.2307/1999277.  Google Scholar

[3]

Discrete Cont. Dyn. Syst. S., 6 (2013), 649-655.  Google Scholar

[4]

Clarendon Press, Oxford, 1987.  Google Scholar

[5]

Springer-Verlag, New York, 2000.  Google Scholar

[6]

Discrete Contin. Dyn. Syst., 18 (2007), 747-772. doi: 10.3934/dcds.2007.18.747.  Google Scholar

[7]

Discrete Contin. Dyn. Syst., 33 (2013), 5049-5058.  Google Scholar

[8]

Springer, 1983. doi: 10.1007/978-3-642-61798-0.  Google Scholar

[9]

J. Evol. Equ., 15 (2015), 53-88. doi: 10.1007/s00028-014-0249-z.  Google Scholar

[10]

Mediterranean Journal of Mathematics, 5 (2008), 357-369. doi: 10.1007/s00009-008-0155-0.  Google Scholar

[11]

Ann. Scuola Norm. Sup. Pisa Cl. Sci., XI (2012), 303-340.  Google Scholar

[12]

J. Evol. Equ., 16 (2016), 391-439. doi: 10.1007/s00028-015-0307-1.  Google Scholar

[13]

Mat. Zametki, 67 (2000), 563-572. doi: 10.1007/BF02676404.  Google Scholar

[14]

Lecture Notes in Math. 1184, Springer-Verlag, 1986. doi: 10.1007/BFb0074922.  Google Scholar

[15]

J. Math. Soc. Japan, 34 (1982), 677-701. doi: 10.2969/jmsj/03440677.  Google Scholar

[16]

Japan. J. Math., 22 (1996), 199-239.  Google Scholar

[17]

London Math. Soc. Monographs 31, Princeton Univ. Press 2004.  Google Scholar

[18]

Academic Press, New York, 1975.  Google Scholar

[19]

Arch. Rational Mech. Anal., 52 (1973), 44-48.  Google Scholar

[1]

Ronald E. Mickens. Positivity preserving discrete model for the coupled ODE's modeling glycolysis. Conference Publications, 2003, 2003 (Special) : 623-629. doi: 10.3934/proc.2003.2003.623

[2]

Markus Harju, Jaakko Kultima, Valery Serov, Teemu Tyni. Two-dimensional inverse scattering for quasi-linear biharmonic operator. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021026

[3]

Beom-Seok Han, Kyeong-Hun Kim, Daehan Park. A weighted Sobolev space theory for the diffusion-wave equations with time-fractional derivatives on $ C^{1} $ domains. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3415-3445. doi: 10.3934/dcds.2021002

[4]

Simone Calogero, Juan Calvo, Óscar Sánchez, Juan Soler. Dispersive behavior in galactic dynamics. Discrete & Continuous Dynamical Systems - B, 2010, 14 (1) : 1-16. doi: 10.3934/dcdsb.2010.14.1

[5]

Brandy Rapatski, James Yorke. Modeling HIV outbreaks: The male to female prevalence ratio in the core population. Mathematical Biosciences & Engineering, 2009, 6 (1) : 135-143. doi: 10.3934/mbe.2009.6.135

[6]

Nikolaz Gourmelon. Generation of homoclinic tangencies by $C^1$-perturbations. Discrete & Continuous Dynamical Systems, 2010, 26 (1) : 1-42. doi: 10.3934/dcds.2010.26.1

[7]

Vladimir Georgiev, Sandra Lucente. Focusing nlkg equation with singular potential. Communications on Pure & Applied Analysis, 2018, 17 (4) : 1387-1406. doi: 10.3934/cpaa.2018068

[8]

Indranil Chowdhury, Gyula Csató, Prosenjit Roy, Firoj Sk. Study of fractional Poincaré inequalities on unbounded domains. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2993-3020. doi: 10.3934/dcds.2020394

[9]

Yuta Tanoue. Improved Hoeffding inequality for dependent bounded or sub-Gaussian random variables. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 53-60. doi: 10.3934/puqr.2021003

[10]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[11]

Alina Chertock, Alexander Kurganov, Mária Lukáčová-Medvi${\rm{\check{d}}}$ová, Șeyma Nur Özcan. An asymptotic preserving scheme for kinetic chemotaxis models in two space dimensions. Kinetic & Related Models, 2019, 12 (1) : 195-216. doi: 10.3934/krm.2019009

[12]

Xinyuan Liao, Caidi Zhao, Shengfan Zhou. Compact uniform attractors for dissipative non-autonomous lattice dynamical systems. Communications on Pure & Applied Analysis, 2007, 6 (4) : 1087-1111. doi: 10.3934/cpaa.2007.6.1087

[13]

Arunima Bhattacharya, Micah Warren. $ C^{2, \alpha} $ estimates for solutions to almost Linear elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021024

[14]

Shoichi Hasegawa, Norihisa Ikoma, Tatsuki Kawakami. On weak solutions to a fractional Hardy–Hénon equation: Part I: Nonexistence. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021033

[15]

Adrian Viorel, Cristian D. Alecsa, Titus O. Pinţa. Asymptotic analysis of a structure-preserving integrator for damped Hamiltonian systems. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3319-3341. doi: 10.3934/dcds.2020407

[16]

Xiaorong Luo, Anmin Mao, Yanbin Sang. Nonlinear Choquard equations with Hardy-Littlewood-Sobolev critical exponents. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021022

[17]

Alexandr Mikhaylov, Victor Mikhaylov. Dynamic inverse problem for Jacobi matrices. Inverse Problems & Imaging, 2019, 13 (3) : 431-447. doi: 10.3934/ipi.2019021

[18]

Armin Lechleiter, Tobias Rienmüller. Factorization method for the inverse Stokes problem. Inverse Problems & Imaging, 2013, 7 (4) : 1271-1293. doi: 10.3934/ipi.2013.7.1271

[19]

Livia Betz, Irwin Yousept. Optimal control of elliptic variational inequalities with bounded and unbounded operators. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021009

[20]

Lidan Wang, Lihe Wang, Chunqin Zhou. Classification of positive solutions for fully nonlinear elliptic equations in unbounded cylinders. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1241-1261. doi: 10.3934/cpaa.2021019

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (57)
  • HTML views (0)
  • Cited by (3)

[Back to Top]